BibTeX record journals/tamm/Dalyay08

download as .bib file

@article{DBLP:journals/tamm/Dalyay08,
  author    = {P{\'{a}}l P{\'{e}}ter D{\'{a}}lyay},
  title     = {Problem 11364},
  journal   = {The American Mathematical Monthly},
  volume    = {115},
  number    = {5},
  pages     = {461--462},
  year      = {2008},
  url       = {http://www.jstor.org/stable/27642512},
  timestamp = {Thu, 07 Mar 2013 11:13:45 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/tamm/Dalyay08},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics